welcome: please sign in
location: Diff for "Projects/InfraGRID"
Differences between revisions 1 and 15 (spanning 14 versions)
Revision 1 as of 2010-11-17 12:25:11
Size: 23
Editor: anonymous
Comment:
Revision 15 as of 2010-12-03 14:35:21
Size: 1042
Editor: anonymous
Comment:
Deletions are marked like this. Additions are marked like this.
Line 2: Line 2:

[[/Descriere|Descriere]]

'''Journal Papers:'''

|| Kaslik E || METHODS FOR THE DETERMINATION AND APPROXIMATION OF THE REGIONS OF ATTRACTION IN THE CASE OF NON-EXPONENTIAL ASYMPTOTIC STABILITY || Nonlinear Studies, I&S Publishers, Daytona Beach, Florida, USA, ISSN 1359-8678, vol. 12, nr. 3, p. 199-214, 2005 ||
|| Kaslik E, Balint A.M., Grigis A, Balint S. || ON THE CONTROLLABILITY OF SOME STEADY STATES IN THE CASE OF NONLINEAR DISCRETE DYNAMICAL SYSTEMS WITH CONTROL || NONLINEAR STUDIES, VOL.12, NO.1, PG.1-11 (2005) ||

Journal Papers:

* Kaslik E, METHODS FOR THE DETERMINATION AND APPROXIMATION OF THE REGIONS OF ATTRACTION IN THE CASE OF NON-EXPONENTIAL ASYMPTOTIC STABILITY, Nonlinear Studies, I&S Publishers, Daytona Beach, Florida, USA, ISSN 1359-8678, vol. 12, nr. 3, p. 199-214, 2005

* Kaslik E, Balint A.M., Grigis A, Balint S., ON THE CONTROLLABILITY OF SOME STEADY STATES IN THE CASE OF NONLINEAR DISCRETE DYNAMICAL SYSTEMS WITH CONTROL, NONLINEAR STUDIES, VOL.12, NO.1, PG.1-11 (2005)

InfraGRID PROJECT

Descriere

Journal Papers:

Kaslik E

METHODS FOR THE DETERMINATION AND APPROXIMATION OF THE REGIONS OF ATTRACTION IN THE CASE OF NON-EXPONENTIAL ASYMPTOTIC STABILITY

Nonlinear Studies, I&S Publishers, Daytona Beach, Florida, USA, ISSN 1359-8678, vol. 12, nr. 3, p. 199-214, 2005

Kaslik E, Balint A.M., Grigis A, Balint S.

ON THE CONTROLLABILITY OF SOME STEADY STATES IN THE CASE OF NONLINEAR DISCRETE DYNAMICAL SYSTEMS WITH CONTROL

NONLINEAR STUDIES, VOL.12, NO.1, PG.1-11 (2005)

Journal Papers:

* Kaslik E, METHODS FOR THE DETERMINATION AND APPROXIMATION OF THE REGIONS OF ATTRACTION IN THE CASE OF NON-EXPONENTIAL ASYMPTOTIC STABILITY, Nonlinear Studies, I&S Publishers, Daytona Beach, Florida, USA, ISSN 1359-8678, vol. 12, nr. 3, p. 199-214, 2005

* Kaslik E, Balint A.M., Grigis A, Balint S., ON THE CONTROLLABILITY OF SOME STEADY STATES IN THE CASE OF NONLINEAR DISCRETE DYNAMICAL SYSTEMS WITH CONTROL, NONLINEAR STUDIES, VOL.12, NO.1, PG.1-11 (2005)

Projects/InfraGRID (last edited 2010-12-03 15:00:22 by anonymous)